Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Some transformations of monotone sequences

Author: Jet Wimp
Journal: Math. Comp. 26 (1972), 251-254
MSC: Primary 65B10
MathSciNet review: 0303674
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we discuss a class of methods for summing sequences which are generalizations of a method due to Salzer. The methods are not regular, and in contrast to the classical regular methods, seem to work best on sequences which are monotone. In our main theorem, we determine a class of convergent sequences for which the methods yield sequences which converge to the same sum.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65B10

Retrieve articles in all journals with MSC: 65B10

Additional Information

PII: S 0025-5718(1972)0303674-X
Keywords: Monotone sequences, summation methods, psi function
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia